Lifting puzzles and congruences of Ikeda and Ikeda-Miyawaki lifts

Dummigan, N. (2017) Lifting puzzles and congruences of Ikeda and Ikeda-Miyawaki lifts. Journal of the Mathematical Society of Japan, 69 (2). pp. 801-818. ISSN 0025-5645

Abstract

Metadata

Authors/Creators:
  • Dummigan, N.
Copyright, Publisher and Additional Information: © 2017 Mathematical Society of Japan. This is an author produced version of a paper subsequently published in Journal of the Mathematical Society of Japan. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: congruences of automorphic forms; Ikeda lift; Ikeda-Miyawaki lift
Dates:
  • Published: April 2017
  • Published (online): 20 April 2017
  • Accepted: 24 November 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 08 Jun 2017 10:24
Last Modified: 31 Mar 2018 20:00
Published Version: https://doi.org/10.2969/jmsj/06920801
Status: Published
Publisher: Mathematical Society of Japan
Refereed: Yes
Identification Number: https://doi.org/10.2969/jmsj/06920801
Related URLs:

Share / Export

Statistics